# SDR SWAA2021082005907

- Difficulty date: August 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,729 hours, 31,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR FUSELAGE OVER WING EMERGENCY LIGHT INOP. / [01] RELAMPED LH SLIDE OVER WING EMERGENCY LIGHT PER ACMM 33-51-04-960-801 UP TO STEP 2.F.(1).(C).2). PENDING LENS INSTALLATION/TEST.; [02] VERIFIED STEP 1; [03] INSTALLED LENS WITH NEW SCREWS AND TESTED LIGHT PER ACMM 33-51-04-960-801 GROUND TEST NORMAL. AAR TAGS A20651; A73126 AND A90843.; [04] VERIFIED STEP 3
